# SDR AALA202506052457

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 73,083 hours, 34,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FWD JUMPSEAT FLASHLIGHT NOT BLINKING AND TAMPER SEAL BROKEN. MAINTENANCE REPLACED FA FWD JUMPSEAT FLASHLIGHT AND TAMPER SEAL REF AMM 25-22-00.
